# SDR 5BMA201404010001

- Difficulty date: March 30, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N550SJ
- Make and model: Cessna S550
- Aircraft serial: S5500100
- Aircraft time: 10,180 hours, 8,554 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT FL360, & NOTICED A SLOW CABIN PRESSURIZATION LOSS.  CABIN ALTITUDE NEVER CLIMBED MORE THAN 500 FEET PER MINUTE.  PILOTS DONNED OXYGEN MASKS, STARTED DESCENDING & DECLARED AN EMERGENCY.  COMPLETED EMERGENCY CHECKLIST.  AS ACFT WAS COMING TO A REASONABLE ALTITUDE,  PAX OXYGEN MASKS DEPLOYED.  ELECTED TO DIVERT.  LANDED SAFELY. THE OUTFLOW VALVE WAS REPLACED & TEST FLIGHT CONDUCTED, OPERATIONS CHECKED OK.
